# SDR SIMA1802

- Difficulty date: June 28, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LBB - FLT 3832 - RIGHT ENGINE EXCEEDED 935 DEGREES ON TAKEOFF ROLL.  REMOVED AND REPLACED RIGHT ENGINE ASSY IAW WORK CARD 4903.  OPS CHECK GOOD IAW AMM 71-00.  (M)
